IDEAS home Printed from https://ideas.repec.org/a/eee/chsofr/v185y2024ics0960077924006726.html
   My bibliography  Save this article

Hopf bifurcation of the recurrent infectious disease model with disease age and two delays

Author

Listed:
  • Jia, Li
  • Tan, Hongwu
  • Cao, Hui

Abstract

The recurrent infectious disease is study by constructing SIS compartment model with two delays and disease age. The research results indicate the disease will eventually disappear when the basic reproduction number R0<1, the disease will spread within the population when R0>1, and the two ways of the disease spreads within the population, periodical oscillation and convergency to a constant, are illustrated. The further research suggests that, as long as the immune loss delay τ2 is considered, the spread of the disease may exhibit periodic oscillations. It indicates that the duration of temporary immunity can affect the way of the disease transmission within the population. The numerical simulations verified the correctness of the theoretical results we obtained.

Suggested Citation

  • Jia, Li & Tan, Hongwu & Cao, Hui, 2024. "Hopf bifurcation of the recurrent infectious disease model with disease age and two delays," Chaos, Solitons & Fractals, Elsevier, vol. 185(C).
  • Handle: RePEc:eee:chsofr:v:185:y:2024:i:c:s0960077924006726
    DOI: 10.1016/j.chaos.2024.115120
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0960077924006726
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.chaos.2024.115120?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Svetozar Margenov & Nedyu Popivanov & Iva Ugrinova & Tsvetan Hristov, 2022. "Mathematical Modeling and Short-Term Forecasting of the COVID-19 Epidemic in Bulgaria: SEIRS Model with Vaccination," Mathematics, MDPI, vol. 10(15), pages 1-28, July.
    2. Duan, Xi-Chao & Yin, Jun-Feng & Li, Xue-Zhi, 2017. "Global Hopf bifurcation of an SIRS epidemic model with age-dependent recovery," Chaos, Solitons & Fractals, Elsevier, vol. 104(C), pages 613-624.
    Full references (including those not matched with items on IDEAS)

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Li, Wen-na & Elsadany, A.A. & Zhou, Wei & Zhu, Yan-lan, 2021. "Global Analysis, Multi-stability and Synchronization in a Competition Model of Public Enterprises with Consumer Surplus," Chaos, Solitons & Fractals, Elsevier, vol. 143(C).
    2. Liu, Yifan & Cai, Jiazhi & Xu, Haowen & Shan, Minghe & Gao, Qingbin, 2023. "Stability and Hopf bifurcation of a love model with two delays," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 205(C), pages 558-580.
    3. Svetozar Margenov & Nedyu Popivanov & Iva Ugrinova & Tsvetan Hristov, 2023. "Differential and Time-Discrete SEIRS Models with Vaccination: Local Stability, Validation and Sensitivity Analysis Using Bulgarian COVID-19 Data," Mathematics, MDPI, vol. 11(10), pages 1-26, May.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:185:y:2024:i:c:s0960077924006726. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.